# SDR P2EA00071

- Difficulty date: April 2, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING POST-FLIGHT WALK AROUND, MAINTENANCE FOUND 1.50 INCH CRACK IN FUSELAGE SKIN AFT ON E/E DOOR AT 6:00 O''CLOCK POSITION.  REPAIRED SKIN PER BOEING SB 737-53-1117 AND BAC SRM 53-30-2, FIG 3.  (X)
